Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla not dissolving in my system
May 6, 2012

Hi, I have been taking Atripla for over two years now. Recently I have changed my routine to morning dose. I have noticed two times half dissolved pill in my feces. It can not be anything else but Atripla, as it is the only medication I am taking. I have usually very fast passage and I usually have 3 bowel movements a day. I have looked up info about crushing Atripla before taking it and I have found out that this is not recommended. I am very concerned if I am getting the right dose into my system as it looks like half of the pill gets evacuated with feces. Thank you

Response from Dr. Young

Hello and thanks for posting.

Unless you have a serious problem with dumping syndrome or diarrhea, I don't imagine that this will be of any significance. I'd be sure to discuss the situation with your doctor, but if your viral load is undetectable, you're in good shape.

BY



Previous
Missed two days of complera.
Next
Worried about possible resistant gonorrhea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement